# SDR USAA2011062300022

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 9,064 hours, 2,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0901
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 27,895 hours, 9,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MCO - EES - R3 ESCAPE SLIDE INFLATION RESERVOIR PRESSURE BELOW LIMITS.  REMOVED & REPLACED R3 ESCAPE SLIDE INFLATION RESERVOIR IAW AMM 25-62-49-400-001.
